# SDR ABXA9701982

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 0080004003
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR LEVER IN UP POSITION.  ALL GEAR INDICATED UP.  CYCLED GEAR SEVERAL TIMES WITH NO CHANGE.  FOUND GREASE ON PROXIMITY SWITCH.  CLEANED SWITCH, PERFORMED GEAR OPS CHECK.
